Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Simplified error bounds for turning point expansions.

Abstract: Recently, the present authors derived new asymptotic expansions for linear differential equations having a simple turning point. These involve Airy functions and slowly varying coefficient functions, and were simpler than previous approximations, in particular being computable to a high degree of accuracy. Here we present explicit error bounds for these expansions which only involve elementary functions, and thereby provide a simplification of the bounds associated with the classical expansions of Olver.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Analysis and Applications, Vol. 19, No. 04, pp.647-678

Editorial: World Scientific

 Año de publicación: 2021

Nº de páginas: 30

Tipo de publicación: Artículo de Revista

 DOI: 10.1142/S0219530520500104

ISSN: 0219-5305,1793-6861

Proyecto español: MTM2015-67142-P

Url de la publicación: https://doi.org/10.1142/S0219530520500104

Autores/as

DUNSTER, T. M.